Univalence properties for a general integral operator
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 439-446
https://doi.org/10.4134/BKMS.2009.46.3.439
Printed May 1, 2009
Daniel Breaz
``1 Decembrie 1918" University
Abstract : We consider the univalence function classes $\mathcal{T}$, $\mathcal{T}_{2}$, $\mathcal{T}_{2,\mu}$, and $\mathcal{S}(p)$. For these classes we shall study some univalence properties for a general integral operator. Furthermore we shall extend some known univalence criteria, i.e., Becker-type criteria.
Keywords : analytic functions, integral operator, univalent function
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd